- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 217280, 16 pages
A Note on the Growth of Meromorphic Functions with a Radially Distributed Value
Department of Mathematics, Fujian Normal University, Fujian Province, Fuzhou 350007, China
Received 8 July 2012; Accepted 17 October 2012
Academic Editor: Ferhan M. Atici
Copyright © 2012 Jun-Fan Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, UK, 1964.
- L. Yang, Value Distribution Theory, Springer, Berlin, Germany, 1993.
- H. X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Pure and Applied Mathematics Monographs No. 32, Science Press, Beijing, China, 1995.
- L. Yang, “Some recent results and problems in the theory of value-distribution,” in Proceedings Symposium on Value Distribution Theory in Several Complex Variables, vol. 12, pp. 157–171, University of Notre Dame Press, 1992.
- L. Yang and C.-C. Yang, “Angular distribution of values of ,” Science in China Series A, vol. 37, no. 3, pp. 284–294, 1994.
- J. Clunie, “On a result of Hayman,” Journal of the London Mathematical Society, vol. 42, pp. 389–392, 1967.
- W. K. Hayman, “Picard values of meromorphic functions and their derivatives,” Annals of Mathematics, vol. 70, pp. 9–42, 1959.
- M. Fang and L. Zalcman, “On the value distribution of ,” Science in China, vol. 51, no. 7, pp. 1196–1202, 2008.
- Y. S. Ye, “A Picard type theorem and Bloch law,” Chinese Annals of Mathematics Series B, vol. 15, no. 1, pp. 75–80, 1994.
- Y. Xu, F. Q. Wu, and L. W. Liao, “Picard values and normal families of meromorphic functions,” Proceedings of the Royal Society of Edinburgh A, vol. 139, no. 5, pp. 1091–1099, 2009.
- S.-J. Chen, W.-C. Lin, and J.-F. Chen, “On the growth of meromorphic functions with a radially distributed value,” Indian Journal of Pure and Applied Mathematics, vol. 42, no. 1, pp. 53–70, 2011.
- R. Nevanlinna, “Uber die Eigenschaften meromorpher Funktionen in einem Winkelraum,” Acta Societatis Scientiarum Fennicae, vol. 50, pp. 1–45, 1925.
- A. A. Gol’dberg and I. V. Ostrovskiĭ, The Distribution of Values of Meromorphic Functions, Izdat-vo Nauka, Moscow, Russia, 1970.
- J. Zheng, “On transcendental meromorphic functions with radially distributed values,” Science in China. Series A, vol. 47, no. 3, pp. 401–416, 2004.
- A. Edrei, “Sums of deficiencies of meromorphic functions,” Journal d'Analyse Mathématique, vol. 14, pp. 79–107, 1965.
- L. Yang, “Borel directions of meromorphic functions in an angular domain,” Scientia Sinica, pp. 149–164, 1979.
- A. Baernstein, II, “Proof of Edrei's spread conjecture,” Proceedings of the London Mathematical Society, vol. 26, pp. 418–434, 1973.
- C.-T. Chuang, “Sur la comparaison de la croissance d'une fonction méromorphe et de celle de sa dérivée,” Bulletin des Sciences Mathématiques, vol. 75, pp. 171–190, 1951.
- A. Edrei, “Meromorphic functions with three radially distributed values,” Transactions of the American Mathematical Society, vol. 78, pp. 276–293, 1955.
- W. K. Hayman and J. Miles, “On the growth of a meromorphic function and its derivatives,” Complex Variables, vol. 12, no. 1–4, pp. 245–260, 1989.